# SDR AALA201701319014

- Difficulty date: January 30, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N556UW
- Make and model: Airbus A321-231
- Aircraft serial: 5244
- Aircraft time: 14,978 hours, 6,108 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR ASSIST BOTTLE HAS PRESSURE LOW.  SERVICED THE DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001.
